# SDR SIMA0331

- Difficulty date: February 2, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DAL - FLT 3448 - CLIMBING THROUGH 14,000 FEET STARTED TO GET FUMES SMELL IN CABIN.  CREW PREFORMED SMOKE AND FUMES CHECKLIST AND SMOKE REMOVAL CHECKLIST.  CREW WENT ON OXYGEN AND RETURNED TO DAL.  PERFORMED EXTENSIVE GROUND RUNS OF BOTH ENGINES AND APU IAW EMB145 MM 80-00-00.  COULD NOT DUPLICATE.  PERFORMED OPS CHECK OF A/C HEATING AND BOTH PACKS.  NO SMOKE SMELL FOUND.  AIRCRAFT RETURNED TO SERVICE. (M)
